American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[2] Oliver Baues. Left-symmetric algebras for $\mathfrak{gl}(n)$. Trans. Amer. Math. Soc. 351 (1999) 2979-2996. MR 1608273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hans-Joachim Baues. Quadratic homology. Trans. Amer. Math. Soc. 351 (1999) 429-475. MR 1615931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. M. Kane. The extended module of indecomposables for mod $2$ finite $H$-spaces . Trans. Amer. Math. Soc. 292 (1985) 281-304. MR 805963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Luchezar L. Avramov. Free Lie subalgebras of the cohomology of local rings . Trans. Amer. Math. Soc. 270 (1982) 589-608. MR 645332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. G. Dwyer. Homotopy operations for simplicial commutative algebras . Trans. Amer. Math. Soc. 260 (1980) 421-435. MR 574789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1